# SDR SIMA20180214002

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 32,262 hours, 27,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12A OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R THE EMERGENCY LIGHT IAW AMM 33-50-07-000-801-A,  AND 33-50-07-400-801-A, OPS CHECKED GOOD.
